MathSciNet Relay Station
MathSciNet bibliographic data
MR578377 (82d:14006) 14C40 (14C35 18F25)
Gillet, Henri Riemann-Roch theorems for higher algebraic $k$-theory. Bull. Amer. Math. Soc. (N.S.) 3 (1980), no. 2, 849–852.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement